I am suffering from R related words in speaking, I practiced a lot, but problems remains the same. Kindly suggest any specific medicine or exercise for the same.
Welcome to icliniq.com.
First of all, I hope you consulted a speech therapist. Because he can help you correctly and quickly than you can do it by yourself. R sound of the retroflex is the sound where the tongue performs a vibrating motion to produce the sound R. For correcting the sound you first need to start practicing with the placement of the tongue then you progress to vibrate it. If you are finding it challenging to understand, consult a proper speech therapist as you need to practice the first steps to articulate. You first need to produce individual sound and then words. I hope it helps.
Query: Hello doctor,I have had vocal paralysis over four months now from a fist fight from strikes to my throat. One doctor says it will take a year and another told me some people never recover. Will I eventually recover because I cannot speak well and it is making everything harder? Voice is raspy and br... Read Full >>
Answer: Hi, Welcome to icliniq.com. I understand your concern. You are having unilateral vocal cord palsy. As sufficient time had passed but need not worry. You should consult a good speech therapist and try a full course of speech therapy. You may get relief but if no satisfactory result comes then final... Read Full
Query: Hi doctor, My niece is 4 years old now. A year back we realized that she was not catching up how to speak and consulted an ENT doctor. Doctor performed few tests like BERA, OAE and hearing assessment. Then he confirmed that my niece is suffering from profound hearing loss. Doctor suggested hearing a... Read Full >>
Answer: Hi, Welcome to icliniq.com. Reports (attachment removed to protect patient identity) clearly explains about the problems. I clearly understand your concern and worries. You are worried about the cosmetic appearance but you are missing about the importance of normal speech and hearing in life. Alread... Read Full
Query: Hi doctor, I have some speech problem. I miss the word while talking and I am not conveying it properly. I have to stop and think for a while to continue the conversation. This happens many times a day. My current medication is tablet Vilazine 40. Please help me. Read Full >>
Answer: Hi, Welcome to icliniq.com. If this problem is there from your childhood, then this is a part of your stammering. If you have developed this problem later in life, then you would need to get an MRI (magnetic resonance imaging) of the brain. Also, check your thyroid profile and vitamin B12 levels. T... Read Full
Ask your health query to a doctor online?Ask a Speech Therapist Now